# SDR SIMA20130504009

- Difficulty date: May 4, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,912 hours, 29,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSP, FOUND THE 6TH EMERGENCY PROXIMITY LIGHT STRIP ON THE LT SIDE CRACKED AND FOUND THE 5TH EMERGENCY PROXIMITY LIGHT STRIP TO HAVE A BROKEN WIRE ON THE LT SIDE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE 6TH EMERGENCY PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  REPAIRED BROKEN WIRE ON THE 5TH EMERGENCY PROXIMITY LIGHT STRIP.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
